# SDR FDEA201601140148

- Difficulty date: January 14, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N68079
- Make and model: Boeing 767316F
- Aircraft serial: 32573
- Aircraft time: 61,090 hours, 19,963 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T230131G
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD AFT FLAP, DENTED ON LOWER SURFACE, 50 INCHES FROM INBD END.  REPAIRED BY HOT BONDING NEW CONE & DOUBLER ON IAW SRM 57-53-01-2R FIG 201 AND SRM 51-70-10-2R PARAGRAPH 20
